Tohoku Mathematical Journal

Weighted norm inequalities for martingales

M. Izumisawa and N. Kazamaki

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 29, Number 1 (1977), 115-124.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G45


Izumisawa, M.; Kazamaki, N. Weighted norm inequalities for martingales. Tohoku Math. J. (2) 29 (1977), no. 1, 115--124. doi:10.2748/tmj/1178240700.

Export citation


  • [1] C. S. CHOU, Les methodes d'A. Garsia en theorie des martingales extensions au cas continu, Seminaire de Probabilites IX (Univ. Strasbourg 1973/74), 213-225.
  • [2] R. R. COIFMAN AND C. FEPFERMAN, Weighted norm inequalities for maximal function and singular integrals, Studia Math., 51 (1974), 241-250.
  • [3] R. K. GETOOR AND M. J. SHARPE, Conformal martingales, Inventiones Math., 16 (1972), 271-308.
  • [4] P. A. MEYER, Probabilites et Potentiel, (1966) Hermann, Paris, Blaisdell, New York
  • [5] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans Amer. Math. Soc., 165 (1972), 207-226.
  • [6] J. H. Van SCHUPPEN AND E. WONG, Transformation of local martingales under a chang of law, Ann. of Probability 2 (1974), 879-888.